# SDR HALA2014042100052

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 44,983 hours, 8,054 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: Illuminated
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL ON BOTH LOWER EICAS DURING TEST MODE.  ANTENNA ON BOTH LOWER EICAS.  TROUBLESHOT IAW FIM 34-43, FAULT TREE 805.  ALIGNED IRU'S RAN BOTH LT AND RT RADAR SYS.  BOTH CHECKED OK.  NO FAULTS. GOOD TEST PATTERN.  OK FOR SERVICE.
